# SDR DALA2024111210884

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-213
- Aircraft serial: 8359
- Aircraft time: 18,483 hours, 8,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3055, 1R AND 1L EMERG LIGHTS FLASH ON AND OFF ON T.O. CORRECTIVE ACTION: RESET CIDS SYSTEM, PERFORMED ESPU TEST NO FAULTS FOR EMERGENCY LIGHTS REF A321 TSM 33-51 AC OK FOR SERVICE. (LP 6355222)
